# SDR SWAA2024100830586

- Difficulty date: August 26, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED ON BS 294.5 LOCATED BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA CRACK LENGTH 3.625 IN.AT PASSENGER CABIN 2024-533435<[01] REPLACED STUB FRAME LOCATED ON BS 294.5 BETWEEN STR-7R AND STR-10R FWD SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM B737-700 51-40-02 AND DRAWING 141A8370 SHEET 9 REV D. SEE INDIVIDUAL SIGN OFF BELOW;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW. RII
